# SDR DALA2025031001829

- Difficulty date: March 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0841645) CORROSION ON SUBTHRESHOLD WEB AT ACB BS795 - BS847 RBL26 WL156. REMOVED AND REPLACED SUBTHRESHOLD WEB ASSY AT ACB BS795 TO BS847 RBL26 WL156 IAW B737 SRM 51-40-02 AND BOEING DWG. 146A8340.
